Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map

Polekhin Ivan Yur'evich
(full list of publications)
| by years | scientific publications | by types |


1. Ivan Polekhin, “On impulsive isoenergetic control in systems with gyroscopic forces”, International Journal of Non-Linear Mechanics, 100, April (2018) (Published online)  crossref  scopus
2. Ivan Polekhin, “On topological obstructions to global stabilization of an inverted pendulum”, Systems & Control Letters, 113, March (2018), 31–34 (Published online)  crossref  scopus

3. Valery Kozlov, Ivan Polekhin, “On the covering of a Hill’s region by solutions in systems with gyroscopic forces”, Nonlinear Anal., 148 (2017), 138–146  mathnet  crossref  isi  scopus (cited: 1)
4. Ivan Yu. Polekhin, “Classical Perturbation Theory and Resonances in Some Rigid Body Systems”, Regul. Chaotic Dyn., 22:2 (2017), 136–147  mathnet  crossref  mathscinet  isi  scopus
5. Valery Kozlov, Ivan Polekhin, “On the covering of a Hill's region by solutions in the restricted three-body problem”, Celest. Mech. Dyn. Astr., 127:3 (2017), 331–341  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 2)
6. Ivan Polekhin, “A Topological View on Forced Oscillations and Control of an Inverted Pendulum”, Geometric Science of Information. GSI 2017, Lecture Notes in Comput. Sci., 10589, Springer, Cham, 2017, 329–335  mathnet  crossref  scopus

7. Ivan Polekhin, “On forced oscillations in groups of interacting nonlinear systems”, Nonlinear Anal., 135 (2016), 120–128  mathnet  crossref  mathscinet  zmath  isi  elib  scopus (cited: 2)

8. Ivan Polekhin, “Forced oscillations of a massive point on a compact surface with a boundary”, Nonlinear Anal., 128 (2015), 100–105  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 2)  scopus (cited: 4)

9. Ivan Yu. Polekhin, “Examples of topological approach to the problem of inverted pendulum with moving pivot point”, Nelin. Dinam., 10:4 (2014), 465–472  mathnet  zmath  elib
Home page

© Steklov Mathematical Institute of RAS, 2004–2018